# SDR SWAA2022041983104

- Difficulty date: March 12, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN 2022-122345 / [01] REPLACED TIE CLIP LOCATED BS277 AND STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 REV - P/N USED: 141A1250U92 SIGN INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED TIE CLIP LOCATED BS277 AND STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 REV - P/N USED: 141A1250U92 SIGN INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 1 AND 2. REPLACED TIE CLIP LOCATED BS277 AND STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 REV - P/N USED: 141A1250U92 SIGN INDIVIDUAL SIGN OFF BELOW.;[04] REPLACED TIE CLIP LOCATED BS277 AND STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 REV - P/N USED: 141A1250U92 . CERTIFIED AS RII .SEE INDIVIDUAL SIGN OFF BELOW.
